# SDR 7C7A2023011700003

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 48,754 hours, 54,259 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: SETLOC420F
- Part serial: 508
- Condition: Failed
- Location: Cabin Pressure
- Part time: 48,754 hours, 54,259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 24,000 FT PRESSURIZATION PANEL INDICATED RANDOM VARIABLES ON DIFF, ALT, AND RATE. LEVEL AT 10000 RATE DIAL VIBRATING RAPIDLY   REPLACED CABIN PRESSURE INDICATOR PANEL
